Authors: Kreuzer, Christian
Georgoulis, Emmanuil H.
Title: Convergence of adaptive discontinuous galerkin methods
Language (ISO): en
Abstract: We develop a general convergence theory for adaptive discontinu- ous Galerkin methods for elliptic PDEs covering the popular SIPG, NIPG and LDG schemes as well as all practically relevant marking strategies. Another key feature of the presented result is, that it holds for penalty parameters only necessary for the standard analysis of the respective scheme. The analysis is based on a quasi interpolation into a newly developed limit space of the adaptively created non-conforming discrete spaces, which enables to generalise the basic convergence result for conforming adaptive finite element methods by Morin, Siebert, and Veeser [A basic convergence result for conforming adaptive finite elements, Math. Models Methods Appl. Sci., 2008, 18(5), 707–737].
URI: http://hdl.handle.net/2003/36041
http://dx.doi.org/10.17877/DE290R-18058
Issue Date: 2017-08
Appears in Collections:Ergebnisberichte des Instituts für Angewandte Mathematik

Files in This Item:
File Description SizeFormat 
Ergebnisbericht Nr. 575.pdfDNB546.86 kBAdobe PDFView/Open


This item is protected by original copyright



All resources in the repository are protected by copyright.